| Model Number |
J739D |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: was the needle removed from the patient during the same procedure? no further information is available.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a cesarean section procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture detached from the needle during interrupted suturing on the uterus.It was a control release needle.There were no adverse patient consequences reported.Additional information was requested.